# SDR DALA2019090105118

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRROSION AT LWR, FWD DOOR JAMB. NRC 00170: CORROSION LEVEL 2, LOWER FWD DOOR JAMB WAS REPAIRED PER SRM 53-20-05-2R FIGURE 201. (LP #1250148)
